# SDR UPS05845773

- Difficulty date: October 19, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C-PIT X-SLIDE DOOR FWD LOWER INTERIOR HAS 3.00 INCH LONG CRACK ON FRAME AS SEEM WITH MIRROR THROUGH 3RD LIGHTENING HOLE AFT.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER IAW SRM 52-2-0, 51-1-21 AND 51-1-20D.
